MAUDE Adverse Event Report: SUZHOU INDUSTRIAL PARK VICON HYGIENIC MATERIAL CO. CVS HEALTH; STERILE NON-STICK PADS

SUZHOU INDUSTRIAL PARK VICON HYGIENIC MATERIAL CO. CVS HEALTH; STERILE NON-STICK PADS
Model Number UPC#050428307274
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rupture (2208)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 03/03/2025 manufacturer evaluated retained samples of the same lot reported with no defects noted.The lab report was received for returned product.The absorbency results on the samples were within range of specification m-242, rev.02.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report dated 01/21/2025, the consumer stated that the product stuck to her wound and tore her skin, causing her to bleed.On the completed cir received from the consumer on 02/24/2025, she mentioned having a wound on her arm.Consumer stated that treatment was required.The doctor recommended covering the wound with a non-stick pad.However, upon changing the pad, it tore her skin off.The consumer consulted the doctor again and was prescribed antibiotic cream and oral medication.Consumer confirmed that symptoms corrected after stopping using the product.

Brand Name
CVS HEALTH
Common Device Name
STERILE NON-STICK PADS
Manufacturer (Section D)
SUZHOU INDUSTRIAL PARK VICON HYGIENIC MATERIAL CO.
no.18, zhihe dong road
suzhou industrial park
suzhou, 21512 2
CH  215122
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd
sarasota, FL 34240
MDR Report Key21527935
Report Number1038758-2025-00004
Device Sequence Number9584926
Product Code NAC
UDI-Device Identifier00050428307274
UDI-Public00050428307274
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#050428307274
Device Catalogue Number935683
Device Lot Number2384-20231015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale